# SDR UPS09M54379

- Difficulty date: December 30, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 77,843 hours, 12,589 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: ARB2890502
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQ 289-W4-04 FOUND GOUGE ON REPAIR DOUBLER ON RT WING FIXED L/E STA XOS 740-729.  REMOVED, FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 57-01-00 VOL 2 AND 51-31-01 VOL PG 2.
